# SDR DL76L070635

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 51,637 hours, 7,815 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285T0458203
- Condition: Malfunctioned
- Location: Engine Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENG SPEED CARD DURING TAXI OUT.  RESET C/BS AND RE-SEATED CARD NO HELP.  HARD FAULT WITH ENGS SHUTDOWN.  PLACED LEFT CARD IN THE RT POSITION AND TESTED NORMAL.  RE-POSITIONED CARDS TO ORIGINAL POSITION AND ALL TESTED NORMAL.  AIRCRAFT WILL DEPART ON 60/60 V/F TO DKR.  C/BS D15 AND D23 CYCLED DC VOLTAGE MEASURED ALL NORMAL SPEED LEFT RERACKED NO CURE.  SPEEDCARD LEFT PLACED IN THE RIGHT POSITION THEN BACK TO ITS ORIGINAL PLACE STS MSG CLEARED GN ENG RUN PERF ALL NORMAL.
